# SDR USAA2012050300008

- Difficulty date: April 7, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545875U70
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - EXFOLIATION CORROSION ON INNER SILL CHORD AT FORWARD GALLEY DOOR BETWEEN BS 294.2 TO BS 360, WL 207.5, RBL 58.  REPLACED FORWARD GALLEY DOOR INNER SILL CHORD BETWEEN BS 294.2 TO BS 360, WL 207.5, RBL 58 IAW B737 SRM 51-40-02-0G, FIG 6, 8 AND 12.
